# SDR IXXA10SMN028S

- Difficulty date: January 26, 2010
- Submitted: March 12, 2010
- Operation: Air carrier
- Aircraft: N603AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46003
- Aircraft time: 101,087 hours, 33,054 cycles
- Engine: Ge CFM562C
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Zone 500
- Part time: 101,087 hours, 33,054 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSP FOUND LT WING INBD LOWER SLOT DOOR WEB BROKEN. REMOVED DAMAGED WEB. FABRICATED NEW WEB. CLEANED, TREATED, PRIMED AREA AND REPAIR PARTS. INSTALLED REPAIR PARTS IAW SRM 51-3-0, SRM 57-1-0 PAGE 1, SRM 57-3-3 FIGURE 22 ITEM "G", DPS 4.710 REV "L", SRM 51-1-8B, SRM 51-3-0, AND SRM 51-3-1.
